# SDR SWIA201126274

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 22,024 hours, 15,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4466)  RELAMPED EMERGENCY LIGHTS.
